# SDR DALA2025040702638

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 51,596 hours, 25,940 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6823 ON GEAR RETRACTION A BURNT RUBBER SMELL WAS PRESENT IN THE FLIGHT DECK. DAMAGED TO NBR 2 NOSE TIRE ON OUTBD SIDEWALL WAS NOTED ON POST FLIGHT WALKAROUND. CORRECTIVE ACTION: R/R RT NOSE TIRE PER B757 AMM 32-45-02. INSTALLED NOSE WHEEL SPIN BRAKE (RT) REF B757 AMM 32-45. PERFORMED HFEC OF NEW SPIN BRAKE PER 757 NDT PART 6 51-00-19. NO CRACK INDICATION. (6980428)
